MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO SAFETY PROTECTIV PLUS CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

SMITHS MEDICAL ASD, INC. JELCO SAFETY PROTECTIV PLUS CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number 306601
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2018, when inserting a jelco safety protectiv plus catheter a venous return was not observed.It was observed that upon removal a part of the catheter remained in the right forearm.A tourniquet remained and immediately notified the doctor.It was required that the patient was sent to perform the institution's medical protocol of venous extremities studies.No further reported adverse effects.

Brand Name
JELCO SAFETY PROTECTIV PLUS CATHETERS
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8298733
Report Number3012307300-2019-00521
Device Sequence Number13931320
Product Code FOZ
UDI-Device Identifier10351688071170
UDI-Public10351688071170
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K990236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2021
Device Catalogue Number306601
Device Lot Number3646854
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;